# SDR DALA1135079866

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 775 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERWING STA 775 RBL 52 FLOORBEAM CRACKED.  REMOVED FLOORBEAM IAW DC9 SRM 51-30-1, 51-30-2, 51-30-05.  RECEIVED NEW FLOORBEAM CFE PN NR 9915527 -506.  LOCATED, DRILLED AND DEBURRED IAW DOUGLAS DRAWING  9915527.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED FLOORBEAM IAW SRM 51-30-1, 51-30-2, 51-30-5.  REQUIRED INSPECTION COMPLETED.
